Detrusitol Discomforts

The extreme side effects of the Detrusitol SR are kicking in. My eyes are dry. I keep blinking and squinting. My mouth is dry too. There is discomfort in the abdomen. I am putting off getting the next three months’ supply from the hospital. No point spending RM747 for medicine that I cannot use nor return. Hopefully this discomfort is temporary; until my body gets used to the drug. I am so depressed now.

12 thoughts on “Detrusitol Discomforts”

  1. Don’t feel dejected, Peter. A cheerful outlook on life is good medicine. Best of health to you.

  2. Look at the bright side, it’s good for your health, and as soon as you get used to the side effects you won’t feel it anymore. A small price to pay =)

    Take care Peter, see you tomorrow!

  3. The adjustment period is always the hardest, but it’s only temporary. Take care, Peter – remember you have a date with three gals in March!

  4. Teresa,
    It was one of those days. I am much better now. Thank you.

    Jinny,
    Wow! I still have no gotten over meeting your family and you. Thank you for the encouragement.

    Chet,
    I think it was the weather more than the drug. Things are more or less back to normal now. Thanks. March definitely. I will not want to miss that for anything. Looking forward to it.

    Marita, :) My life sometimes hang by a thread but do not worry. I will not let go. Thanks.

    JustMe,
    Thanks. I am feeling a thousand times better today.

  5. I am struggling with Detrusitol 4mg, I seem to have developed very dry skin, eyes, pains and creaking in my joints particulary my shoulder and elbows, very dry mouth.

    Have been taking the drug for some 3 to 4 years and is considering leaving off although the bladder seems to work better on the drug but side effect too much to take.

  6. Pamela,
    I am taking the 2mg tablets again. Try to work the dosage out with your doctor. Perhaps a redution in dosage could reduce some of the adverse symptoms.

  7. Just to say hi and all the best to you. Also, take care and best of health to you. My first time reading your blog and was deeply touched by your writings. Also my first time commenting on blogs.

    Keep it up and hang in there!

    Cheers from cat city.

  8. I have just started taking it and the dry mouth seems to have cleared up. However I am having considerable trouble with heartburn and pains in the back and sides. Can’t stand this and my doctor is away for 2 weeks so have stopped taking it until he comes back and I can take his advice. Has anybody else suffered these side effects?

  9. Jo,
    I suffer from very little side effects since I started on Detrusitol as compared to Ditropan. However different people react differently. Therefore it is best to consult your doctor again. Take care.

Comments are closed.